Patient: Ive noticed bumps under the skin of the head of my penis and they dont look like any std i could find pictures of online. there is no discoloration, aside from only one bump on the left side, is reddish, but usually only after a shower or masturbation.
Doctor: Hello,Thank you for your medical query at AskTheDoctor.comI understand your concern.I reviewed the picture and it definitely does not look like any STD. This looks like a rash, and there are eruptions. Since it happens only after shower or masturbation, it is possible that you are showing reactions to some chemical you are using during bath or something else the penis is reacting too.The penile head is extremely sensitive and hence it picks up allergies extremely easily. I will advise you to take Tab. Claritin 10 mg once daily at bedtime, under the care of your physician for 3 days. The rash should subside. Please use some lubricant during masturbation, and if you are using any particular chemical or soap for cleaning up, please avoid it around the penile area for the next 3 days.Please do follow-up after using Claritin.Hope this was helpful,Feel free to discuss further,Regards.